Mansour, T and Schork, M and Severini, S (2007) Wick's theorem for q-deformed boson operators. J PHYS A-MATH THEOR , 40 (29) 8393 - 8401. 10.1088/1751-8113/40/29/014.
Full text not available from this repository.
In this paper, combinatorial aspects of normal ordering of arbitrary words in the creation and annihilation operators of the q-deformed boson are discussed. In particular, it is shown how, by introducing appropriate q-weights for the associated ' Feynman diagrams', the normally ordered form of a general expression in the creation and annihilation operators can be written as a sum over all q-weighted Feynman diagrams, representing Wick's theorem in the present context.
|Title:||Wick's theorem for q-deformed boson operators|
|Keywords:||NORMAL ORDERING PROBLEM, STIRLING NUMBERS, COHERENT STATES, COMBINATORICS, POLYNOMIALS, ALGEBRA|
|UCL classification:||UCL > School of BEAMS > Faculty of Engineering Science > Computer Science|
Archive Staff Only: edit this record